# SDR SWAA2022022823025

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR AT STA 706 LBL 63 LOWER SIDE IS CORRODED / REMOVED CORROSION AT STA 706 LBL 63. ORIGINAL THICKNESS WAS .200' REMAINING THICKNESS IS .180' WITH .020' REMOVED AND OUT OF LIMITS IAW 737 SRM WITH NO ALLOWABLE LIMITS GIVEN. REPAIRED AREA IAW EA 180704 IR AND SWA EA 1-753-33853 IR; DATED 02JAN19
